Zero-shear viscosity of branched polymer solutions

Yoshiaki Takahashi, Fumitoshi Suzuki, Masahiko Miyachi, Ichiro Noda, Mitsuru Nagasawa

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The zero-shear viscosity η° of star-shaped polymers with different numbers of branches in good solvents were analyzed using the scaling theory of de Gennes. It was concluded that the semidilute region exists in the viscosity behavior of branched polymers if the molecular weight of branches are high enough. The scaling theory agrees with experimental data of the branched polymers if we recognize that the molecular weight dependence of zero-shear viscosity is higher for branched polymers than for linear polymers.

Original languageEnglish
Pages (from-to)89-94
Number of pages6
JournalPolymer Journal
Volume18
Issue number1
DOIs
Publication statusPublished - Jan 1986

All Science Journal Classification (ASJC) codes

  • Polymers and Plastics
  • Materials Chemistry

Fingerprint Dive into the research topics of 'Zero-shear viscosity of branched polymer solutions'. Together they form a unique fingerprint.

  • Cite this

    Takahashi, Y., Suzuki, F., Miyachi, M., Noda, I., & Nagasawa, M. (1986). Zero-shear viscosity of branched polymer solutions. Polymer Journal, 18(1), 89-94. https://doi.org/10.1295/polymj.18.89